# SDR ASAA2023110646058

- Difficulty date: November 6, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N952AK
- Make and model: Boeing 737-9
- Aircraft serial: 60390
- Aircraft time: 4,299 hours, 1,260 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD WINDOW HEAT OVERHEAT. GROUNDED - YES. PERFORMED WINDOW HEAT CONTROL UNIT TEST FOUND L/H FORWORD #1 WINDOW P5-9 L/H FORWORD #2 WINDOW P5-9 R/H FORWORD #1 WINDOW P5-9 R/H FORWORD WINDOW BIT OKAY. R/R WINDOW HEAT CONTROL UNIT PER AMM 30-41-11-000-801 & 30-41-11-400-801 OPS CHECK GOOD A/C OK FOR SERVICE SEAMC SCOTT NOTIFIED.
